# SDR CA070704016

- Difficulty date: May 13, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 33,821 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Distressed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO START OF DESCENT, ENGINE OIL PRESSURE WAS SEEN TO FLUCTUATE. DURING THE DESCENT THE ENGINE FLAMED OUT.  SUBSEQUENT INSPECTION REVEALED REDUCTION GEARBOX DISTRESS.  MFG WILL INVESTIGATE THE EVENT AND ADVICE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070704016)
